Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
L-p-Estimates for Singular Oscillatory Integral Operators
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2017 (English)In: Journal of Fourier Analysis and Applications, ISSN 1069-5869, E-ISSN 1531-5851, Vol. 23, no 6, p. 1408-1425Article in journal (Refereed) Published
Abstract [en]

In this paper we study singular oscillatory integrals with a nonlinear phase function. We prove estimates of and type.

Place, publisher, year, edition, pages
Springer, 2017. Vol. 23, no 6, p. 1408-1425
Keywords [en]
Singular integral, Oscillatory integral, Nonlinear phase function
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-219329DOI: 10.1007/s00041-016-9507-5ISI: 000415364100004OAI: oai:DiVA.org:kth-219329DiVA, id: diva2:1162472
Note

QC 20171204

Available from: 2017-12-04 Created: 2017-12-04 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Sjölin, Per

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Journal of Fourier Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 8 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf